Approximate controllability for trajectories of semilinear control systems

  • K. Naito
Contributed Papers

Abstract

We treat an abstract semilinear control system and study the controllability problem for its trajectories. Assuming a range condition of the control action operator and an inequality condition on the system parameters, we can show that the reachable trajectory set of the semilinear system is equivalent to that of its corresponding linear system.

Key Words

Semilinear control systems approximate controllability controllability for trajectories 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Naito, K.,Approximation and Controllability for Solutions of Semilinear Control Systems, Control Theory and Advanced Technology, Vol. 1, pp. 165–173, 1985.Google Scholar
  2. 2.
    Naito, K.,Controllability of Semilinear Control Systems, SIAM Journal on Control and Optimization, Vol. 25, pp. 715–722, 1987.Google Scholar
  3. 3.
    Naito, K.,An Inequality Condition for Approximate Controllability of Semilinear Control Systems, Journal of Mathematical Analysis and Applications (to appear).Google Scholar
  4. 4.
    Tarnove, I.,A Controllability Problem for Nonlinear Systems, Mathematical Theory of Control, Edited by A. V. Balakrishnan and L. W. Neustadt, Academic Press, New York, New York, pp. 170–179, 1967.Google Scholar
  5. 5.
    Dauer, J. P.,A Controllability Technique for Nonlinear Systems,Journal of Mathematical Analysis and Applications, Vol. 37, pp. 442–451, 1972.Google Scholar
  6. 6.
    Hou, S. H.,Controllability and Feedback Systems, Nonlinear Analysis Theory, Methods, and Applications, Vol. 9, pp. 1487–1493, 1985.Google Scholar
  7. 7.
    Seidman, T. I.,Invariance under nonlinear Perturbations for Reachable and Almost-Reachable Sets, Proceedings of the IFIP Symposium on Control Theory for Partial Differential Equations, Gainesville, Florida, 1986, Edited by I. Lasiecka, Springer-Verlag, New York, New York (to appear).Google Scholar
  8. 8.
    Seidman, T. I.,Invariance on the Reachable Sets under Nonlinear Perturbations, SIAM Journal on Control and Optimization, Vol. 25, pp. 1173–1191, 1987.Google Scholar
  9. 9.
    Pazy, A.,Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, New York, 1983.Google Scholar

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • K. Naito
    • 1
  1. 1.Department of Information SciencesTokyo Institute of TechnologyTokyoJapan

Personalised recommendations